On ovals of non-conjugate symmetries of riemann surfaces

Grzegorz Gromadzki , Ewa Kozłowska-Walania

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
, Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
Journal seriesInternational Journal of Mathematics, ISSN 0129-167X, (A 20 pkt)
Issue year2009
Vol20
No1
Pages1-13
Keywords in EnglishRiemann surface, symmetry of a Riemann surface, oval of a symmetry of a Riemann surface
DOIDOI:10.1142/S0129167X09005145
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.608 (2) - 2009=0.809 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back